Asymptotic formulas and critical exponents for two-parameter nonlinear eigenvalue problems
Tetsutaro Shibata
Abstract and Applied Analysis, 2003, vol. 2003, 1-14
Abstract:
We study the nonlinear two-parameter problem − u ″ ( x ) + λ u ( x ) q = μ u ( x ) p , u ( x ) > 0 , x ∈ ( 0 , 1 ) , u ( 0 ) = u ( 1 ) = 0 . Here, 1 < q < p are constants and λ , μ > 0 are parameters. We establish precise asymptotic formulas with exact second term for variational eigencurve μ ( λ ) as λ → ∞ . We emphasize that the critical case concerning the decaying rate of the second term is p = ( 3 q − 1 ) / 2 and this kind of criticality is new for two-parameter problems.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/490369.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/490369.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:490369
DOI: 10.1155/S1085337503212045
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().